# SDR HALA2019042320196

- Difficulty date: April 19, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 4,705 hours, 1,051 cycles
- Engine: Iae PW1122GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Chip Detect
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICATION - ON ENGINE START UP ENG 1 OIL CHIP DETECTED CAME UP ON ECAM AND THEN SELF CLEARED.   PERFORMED TSM 79-35-00-810-808-A NO EVIDENCE OF METAL FOUND ON CHIP DETECTORS, ALSO ACCOMPLISHED ENGINE RUN OF #1 ENGINE FOR 5 MINUTES REOPENED COWLS AND NO EVIDENCE OF OIL LEAKS NOTED AT THIS TIME, OK TO CONTINUE.
